Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hyponatremia with Trileptal

Posted by katia on October 15, 2004, at 13:34:10

In reply to Re: Hyponatremia with Trileptal katia, posted by Barbaracat on October 15, 2004, at 12:20:54

HI Barb and Katy,

Barb, I would do that too (the blood sugar test), but I don't have insurance and every test is paid out of pocket unfortunately. If it's not too expensive I could do it.

Thanks for thinking of me, but I'm not feeling toooo bad; just a bit off - hazy and so forth (what I previously mentioned). And periodic flu-like symptoms without the flu as Katy, you mentioned.

Do either of you ever question your dx? I just wonder sometimes...there seem to be so many variables to it. I realize it appears that I have a mood disorder and I sure have felt it, but what if it's something else? like a real hypersensitivity and this is the symptoms of that from living in this strange world? or PMS?

It's so hard for me to understand it all - STILL. Like for instance, I was "PMSing" for a good week - feeling down and pessimisitc, then a slow rise out of that for a few days, then I felt a different energy take over - hyperness. My friend commented that my volume was turned up. This was for only two days and then haziness and high irritiability. Now...just drug induced slight haze.
What is that about?? Is that rapid cycling or something else?
Is there such thing as ultrarapid cycling? I've heard somewhere that it isn't really indications of BP, but of something else.

Anyway..it could be that I'm on meds and feel under control some so that it's easy to question the dx? just get me off them and I'd probably learn, yet again, that I am BP?

Katy, I think I will switch to low doses of Tegretol if I have hypotrem. Not sure what I'm going to do with Paxil. My pdoc is not much help. And I don't have money to see him either. But there really is no point because I feel I know more than him anyway (about myself and meds). I'm always the one suggesting what next. I haven't seen him since April. But we've talked very briefly a few times since on the phone.

How're you two?
Katia

> Sorry you're feeling bad, Katia. You might want to get a blood sugar test while you're at it. I've been reading lately where some of these meds are suspected to affect hormones, including insulin uptake, and this can cause symptoms ranging from hypoglycemic to diabetic. I'm going to invest in a glucose meter because it give a better overall view throughout the day vs. a fasting glucose test, although the test is a good place to start. - Barbara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20041012/msgs/403402.html